# SDR SIMA20120824010

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 21,362 hours, 18,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE AFT FLOOR PROXIMITY STRIP LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A.  PERFORMED OPS CHECK IAW WORK CARD 33-700-17, AND CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
